# SDR V0XD20160317061

- Difficulty date: March 12, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,162 hours, 20,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER FROM PREVIOUS REPAIR IS GOUGED AT FS 977.00, STRINGER 27.  R & R TRIPLER IAW REO 670-53-00-258 REV A 26 MAY 2010.
